MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an issue with the foot pedal sticking and it needs a replacement.There was no procedure and patient outcome reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.However, the foot switch assembly was returned and analyzed.The visual inspection identified that the foot switch had chipped paint and presented normal physical wear.The yellow and blue buttons were checked and both were sticky.Also, during the tests was found that the buttons once pressed down, takes time to spring back up.Therefore, the reported event of stuck in on position was confirmed.The foot switch was replaced, and the issue was resolve.Therefore, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
GREENLIGHT XPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS
innovation ctr, silicon valley
3070 orchard drive
san jose CA 95134 2011
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20803706
Report Number2124215-2024-74378
Device Sequence Number13086918
Product Code GEX
UDI-Device Identifier00878953005508
UDI-Public00878953005508
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210
Device Catalogue Number0010-0210
Device Lot NumberXPS50384
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date11/28/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2011
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown